# SDR SWAA2025013182882

- Difficulty date: January 3, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 AND RBL21 AFT CARGO COMPARTMENT 2024-773964<[01] REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 AND RBL21 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DRAWING 147A7500 SHEET: 25 REV:-. SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1: REPLACED WEB - INTERCOSTAL LOCATED BTW BS927 TO BS947.5 AND RBL21- RBL22 APPROX. AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 PARAGRAPH 9; AND DRAWING 147A7500 SHEET: 25 REV:-. SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK COMPLETED.
